# SDR CALA2013112593246

- Difficulty date: November 24, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 51,262 hours, 20,275 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AFT OF DOOR 2L JUST ABOVE FLOOR LINE.  DENT IS 3/4 INCHES IN DIAMETER BY .010' DEEP. NO EVIDENCE OF CRACKS OR OTHER DEFECTS. NO RIVETS NEARBY OR UNDERLYING STRUCTURE. DENT WITHIN LIMITS IAW SRM.
